2 Jun 2010
Some of the effects of a metformin overdose may include low blood sugar or lactic acidosis. Symptoms of low blood sugar include blurred vision, shakiness, and extreme hunger. Some symptoms of lactic acidosis can include an irregular heartbeat, trouble breathing, and feeling tired. There are some treatment options for a metformin overdose, including dialysis or using a sugar solution to increase blood sugar levels.
You must seek medical attention, this medication is for the treatment of diabetes, and available a PoM med, hope you get well soon, best of luck.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Where can I find more info on Metformin,I started taking metformin 500mg extended release tablets f?
Where can I find more info on Metformin,I started taking metformin 500mg extended release tablets for type 2 diabetes about a month ago, once a day ...
2 answers • 27 Aug 2010
1 answer • 10 Apr 2011
I take 2 in the morning and 2 in the evening just wondering what I am doing wrong to make them not dissolve and therefore not do there job.
3 answers • 5 Sep 2013
I am trying to estimate the demand for Metformin HCl in the United States. I can find numbers on about how many patients use oral medications however ...
1 answer • 8 Oct 2013
Is it ok to take 2mg Amaryl in AM only, along with 2 500mg MetforminER tablets, both AM &PM... want to be sure I understood to take WITH Met and ...
1 answer • 28 Sep 2014